# SDR REXA201100297

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 21,811 hours, 18,683 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CARGO SMOKE MSG.  MSG CLEARED, OP CHECKED IAW AMM 26-15-00, OK FOR SERVICE.
